Hypertension Channel
Topics
Medications
Quicklinks
Related Channels

Ensuring Your Safety With Afeditab

Drug Interactions With Afeditab

Afeditab CR can potentially interact with a number of medicines (see Afeditab Drug Interactions for more information).
 

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Afeditab CR if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all of the medicines you take, including prescription and nonprescription medicines, vitamins, and herbal supplements.
 
(Click Afeditab Warnings and Precautions for more information, including information on who should not take the drug.)
 

What If I Overdose on Afeditab?

People who take too much Afeditab CR may have overdose symptoms that could include:
 
  • Low blood pressure (hypotension)
  • Loss of consciousness
  • An irregular heart rhythm (arrhythmia)
  • Fluid in the lungs.
     
If you happen to overdose on this medicine, seek immediate medical attention.
 
(Click Afeditab Overdose for more information.)
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Afeditab CR Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.